# SDR FDEA201009273738

- Difficulty date: September 27, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 35,828 hours, 15,856 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5797130101300
- Part serial: VB1018
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP - LOWER SKIN BTW RIB2 AND RIB3 FOUND DEBONDED.  REPAIRED IAW E.A. 6-5750-144062.
